MAUDE Adverse Event Report: ARGON MEDICAL DEVICES, INC OPTION ELITE RETRIEVABLE VENA CAVA FILTER; FILTER, INTRAVASCULAR, CARDIOVASCULAR

ARGON MEDICAL DEVICES, INC OPTION ELITE RETRIEVABLE VENA CAVA FILTER; FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number 352506070E
Medical Device Problem Code Failure to Unfold or Unwrap (1669)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Reporter stated "during a procedure on (b)(6) 2026, performed via femoral access, the filter legs failed to expand normally and became entangled with one another.This malfunction placed the patient at immediate risk of filter migration to the heart, representing a critical and potentially fatal situation.To ensure patient safety, we obtained jugular access, successfully snared and retrieved the malfunctioning filter, and subsequently placed a replacement filter, which deployed safely without complications.".
 
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.

Brand Name
OPTION ELITE RETRIEVABLE VENA CAVA FILTER
Common Device Name
FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
ARGON MEDICAL DEVICES, INC
1445 flat creek road
athens TX 75751
Manufacturer Contact
argon devices
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key24721830
Report Number0001625425-2026-00950
Device Sequence Number10215227
Product Code DTK
UDI-Device Identifier00886333217151
UDI-Public(01)00886333217151(17)260329(10)11470101
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
K133243
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/29/2026
Device Model Number352506070E
Device Lot Number11470101
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown